MathSciNet Relay Station
MathSciNet bibliographic data
MR2283707 46G25 (46G20)
Botelho, G.; Braunss, H.-A.; Junek, H.; Pellegrino, D. Holomorphy types and ideals of multilinear mappings. Studia Math. 177 (2006), no. 1, 43–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement